Alert archive / Ohio / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 99, NWS Cleveland, OH

August 10, 20094 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 10, 2009, 5:47 PM EDT for 4 counties in Ohio. It was in force for 73 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2009, 5:47 PM EDT (21:47 UTC)
Expired
Aug 10, 2009, 7:00 PM EDT
In force
73 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Medina County, OH, Stark County, OH, Summit County, OH, Wayne County, OH

The radar

The Cleveland radar (KCLE), 79 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 6:30 PM EDTTSTM WND DMG5 S Canal Fulton, OHNUMEROUS TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 3:13 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.8 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2009-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1328 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2009-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1328 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
696 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 102147
SVRCLE
OHC103-151-153-169-102300-
/O.NEW.KCLE.SV.W.0099.090810T2147Z-090810T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
547 PM EDT MON AUG 10 2009

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MEDINA COUNTY IN NORTHEAST OHIO
  STARK COUNTY IN NORTHEAST OHIO
  SOUTHWESTERN SUMMIT COUNTY IN NORTHEAST OHIO
  EASTERN WAYNE COUNTY IN NORTHEAST OHIO

* UNTIL 700 PM EDT

* AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED NEAR WADSWORTH...OR 6 MILES
  NORTHEAST OF RITTMAN...AND WAS MOVING SOUTHEAST AT 25 MPH. PENNY
  SIZE HAIL CAN BE EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  BARBERTON...
  DOYLESTOWN...
  NORTH CANTON...
  MASSILLON...
  CANTON...
  NAVARRE...
  EAST SPARTA...
  WAYNESBURG...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4101 8154 4074 8108 4072 8123 4065 8123
      4065 8146 4064 8150 4065 8152 4064 8153
      4064 8165 4067 8165 4067 8182 4108 8185
TIME...MOT...LOC 2147Z 318DEG 20KT 4105 8172

$$
2 follow-up statements
000 
WWUS51 KCLE 102235
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
635 PM EDT MON AUG 10 2009

OHC103-151-153-169-102300-
/O.CON.KCLE.SV.W.0099.000000T0000Z-090810T2300Z/
WAYNE OH-STARK OH-MEDINA OH-SUMMIT OH-
635 PM EDT MON AUG 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHWESTERN SUMMIT...SOUTHEASTERN MEDINA...STARK AND EASTERN
WAYNE COUNTIES...

AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HILLS AND DALES...OR 6
MILES NORTHWEST OF CANTON...MOVING SOUTHEAST AT 25 MPH. PENNY SIZE
HAIL MAY ALSO ACCOMPANY THESE STORMS.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...HILLS
AND DALES...NORTH CANTON...MASSILLON...MEYERS LAKE...PERRY HEIGHTS...
CANTON...EAST CANTON AND EAST SPARTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
MONDAY EVENING FOR NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA.

&&

LAT...LON 4101 8154 4074 8108 4072 8123 4065 8123
      4065 8146 4064 8150 4065 8152 4064 8153
      4064 8165 4067 8165 4067 8182 4108 8185
TIME...MOT...LOC 2235Z 318DEG 20KT 4085 8148

$$

FITZ
000 
WWUS51 KCLE 102256
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
656 PM EDT MON AUG 10 2009

OHC103-151-153-169-102307-
/O.EXP.KCLE.SV.W.0099.000000T0000Z-090810T2300Z/
WAYNE OH-STARK OH-MEDINA OH-SUMMIT OH-
656 PM EDT MON AUG 10 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SUMMIT...
SOUTHEASTERN MEDINA...STARK AND EASTERN WAYNE COUNTIES EXPIRES AT 700
PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
MONDAY EVENING FOR NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA.

LAT...LON 4101 8154 4074 8108 4072 8123 4065 8123
      4065 8146 4064 8150 4065 8152 4064 8153
      4064 8165 4067 8165 4067 8182 4108 8185
TIME...MOT...LOC 2257Z 318DEG 20KT 4076 8137

$$

FITZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:07 PM EDT, 2 hours 40 minutes earlier.

Area forecast discussion, Aug 10, 3:07 PM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
307 PM EDT MON AUG 10 2009

.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL DRIFT THROUGH THE LOWER GREAT LAKES
REGION TONIGHT. HIGH PRESSURE WILL RETURN TO THE REGION TUESDAY
AFTERNOON AND WILL REMAIN IN PLACE THROUGH THE END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
CONVECTION BEGINNING TO DEVELOP ACROSS THE LOWER GREAT LAKES
REGION...MICHIGAN INDIANA AND OHIO ALL SEEING STORMS DEVELOPING. I
SUSPECT THAT STORMS WILL CONTINUE INTO THE EVENING HOURS AS A
PRE-FRONTAL TROUGH SWINGS THROUGH THE AREA...THEN CONTINUE OVERNIGHT
AS THE ACTUAL COLD FRONT MOVES INTO OHIO. I DREW IN SOME FAIRLY HIGH
POPS THIS EVENING AND TAPERED THEM BACK FROM WEST TO EAST AFTER
MIDNIGHT. THE FRONT ITSELF IS STILL BACK OVER CENTRAL WISCONSIN AND
SOUTHERN MINNESOTA SO IT WILL BE A WHILE BEFORE IT MAKES IT TO THE
FORECAST AREA. IT WILL MOVE THROUGH THE AREA LATE TONIGHT WITHOUT
ANY DAYTIME HEATING TO AID THE CONVECTION SO I AM A LITTLE UNSURE OF
WHAT SHAPE THE STORMS WILL BE IN BY THE TIME THEY GET HERE. BEST
THREAT FOR ANY SEVERE WEATHER APPEARS TO BE THIS AFTERNOON AND
EVENING.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/...
THE FRONT WILL STILL BE CLOSE TO THE FORECAST AREA TUESDAY MORNING
SO I CANNOT RULE OUT THE CHANCE OF A MORNING SHOWER OR THUNDERSTORM.
A FEW SHOWERS COULD LINGER INTO THE AFTERNOON HOURS BUT THIS WOULD
LIKELY BE CONFINED TO THE SOUTHERN TIER COUNTIES AND I TRENDED THE
FORECAST IN THAT DIRECTION. FROM TUESDAY NIGHT ONWARD SURFACE HIGH
PRESSURE SHOULD BE IN CONTROL OF THE WEATHER WITH DRY CONDITIONS AND
NEAR NORMAL TEMPERATURES BOTH WEDNESDAY AND THURSDAY.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
SURFACE HIGH PRESSURE WILL SHIFT TOT HE EAST COAST OF THE US ON
FRIDAY ALLOWING WARM MOIST AIR TO FLOW BACK INTO NORTHERN OHIO AND
NW PA. MODELS CONTINUE TO STRUGGLE WITH THE MOVEMENT OF A WEAK AREA
OF LOW PRESSURE ROTATING AROUND UPPER LEVEL HIGH PRESSURE THAT IS
CENTERED OFF THE SOUTH CAROLINA COAST. FOR NOW WILL HOLD OFF ON A
MENTION OF SHOWERS AND THUNDERSTORMS WITH MUCH OF THE FORCING
REMAINING NEAR THE OHIO RIVER VALLEY.

OTHERWISE IT LOOKS LIKE ABOVE AVERAGE TEMPERATURES THROUGH THE
WEEKEND.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
THUNDERSTORMS ALREADY DEVELOPING NEAR AND AHEAD OF A TROUGH AXIS
THAT IS LOCATED FROM SOUTHERN ONTARIO INTO NORTHWESTERN OHIO.
APPEARS THAT KTOL IS IN THE CLEAR AND KFDY HAS ONLY A SMALL WINDOW
OF OPPORTUNITY THROUGH 19Z-20Z. ADDITIONAL CONVECTION IS
DEVELOPING ALONG THE HIGHER TERRAIN OF NW PA INTO ASHTABULA
COUNTIES. THIS CONVECTION MAY MOVE VERY LITTLE SO THIS COULD BE A
PROLONGED PERIOD OF RAINFALL. ERIE WILL GET ANOTHER ROUND OF
THUNDERSTORMS OFF OF LAKE ERIE AFTER 20Z.

ELSEWHERE STRONG TO SEVERE CONVECTION WILL CONTINUE TO DEVELOP WITH
STRONG GUSTY WINDS POSSIBLE. AS TROUGH AXIS PASSES THE MVFR/IFR
CONDITIONS SHOULD IMPROVE THROUGH THE EVENING. WILL THEN HAVE TO
WATCH FOR A RETURN OF SOME LOWER CEILINGS AND FOG AHEAD OF A COLD
FRONT THAT WILL ARRIVE TUESDAY MORNING.

.OUTLOOK...SOME MVFR CEILINGS POSSIBLE INTO TUESDAY MORNING. OTHER
MAINLY VFR.

&&

.MARINE...
STORMY WEATHER FOR THE REMAINDER OF THE AFTERNOON WITH FRONT STILL
WAY BACK TO THE WEST. BE ALERT FOR ANY WARNINGS.  COLD FRONT TO MAKE
ITS WAY ACROSS THE LAKE TOWARD MORNING AND IT MAY DO SO RELATIVELY
QUIETLY. LIGHT WEST-NORTHWEST FLOW TONIGHT INTO TUESDAY. WEDNESDAY
EXPECT VARIABLE/ONSHORE FLOW TO DEVELOP WITH HIGH PRESSURE BUILDING
IN. THE HIGH WILL SLOWLY MOVE EASTWARD OVER THE COURSE OF THE
WEEK...MOVING EAST OF THE LAKE AND DEVELOPING SOUTHEAST FLOW TOWARD
THE WEEKEND. AFTER TODAY/TONIGHT/S WEATHER...WEATHER ON THE LAKE
WILL BE MUCH QUIETER.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...LEINS
NEAR TERM...LEINS
SHORT TERM...LEINS
LONG TERM...MULLEN
AVIATION...MULLEN
MARINE...OUDEMAN
Hazardous weather outlook, Aug 10, 3:13 PM EDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
313 PM EDT MON AUG 10 2009

LEZ061-146>149-166>169-OHZ010>014-020>023-031>033-038-089-PAZ001>003-
111915-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LORAIN-CUYAHOGA-
LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE-
STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
313 PM EDT MON AUG 10 2009

...SEVERE THUNDERSTORM WATCH 695 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ142>145-162>165-OHZ003-006>009-017>019-027>030-036-037-047-111915-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-LUCAS-WOOD-OTTAWA-
SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-MARION-MORROW-KNOX-
313 PM EDT MON AUG 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Aug 10, 4:20 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
420 PM EDT MON AUG 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     SHAKER HEIGHTS          41.48N 81.55W
08/10/2009                   CUYAHOGA           OH   TRAINED SPOTTER

            MULTIPLE TREES DOWN INCLUDING A 12 INCH SYCAMORE TREE.

0410 PM     TSTM WND DMG     2 W CHAMPION HEIGHTS    41.29N 80.89W
08/10/2009                   TRUMBULL           OH   TRAINED SPOTTER

            NUMEROUS TREES DOWN WITH ONE TREE DOWN ON A CAR. BETWEEN
            RTE 5 AND RTE 422.

&&

OUDEMAN
Local storm report, Aug 10, 4:44 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
444 PM EDT MON AUG 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TSTM WND GST     MEADVILLE               41.65N 80.15W
08/10/2009  M60.00 MPH       CRAWFORD           PA   ASOS

&&

OUDEMAN
Local storm report, Aug 10, 4:56 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
456 PM EDT MON AUG 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     TSTM WND DMG     WATERFORD               41.95N 79.99W
08/10/2009                   ERIE               PA   EMERGENCY MNGR

            WATERFORD EMC REPORTED MULTIPLE TREES DOWN ONTO HOUSES.

&&

OUDEMAN
Local storm report, Aug 10, 5:11 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
511 PM EDT MON AUG 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     HAIL             BRUNSWICK               41.25N 81.82W
08/10/2009  E1.00 INCH       MEDINA             OH   PUBLIC

&&

OUDEMAN
Local storm report, Aug 10, 5:24 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
524 PM EDT MON AUG 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             BRUNSWICK               41.25N 81.82W
08/10/2009  E0.75 INCH       MEDINA             OH   TRAINED SPOTTER

&&

OUDEMAN
Local storm report, Aug 10, 5:34 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
534 PM EDT MON AUG 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     HAIL             MEDINA                  41.14N 81.87W
08/10/2009  E0.75 INCH       MEDINA             OH   PUBLIC

&&

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 10:22 PM EDTSpecial Marine WarningCLE83 min
Aug 10, 5:48 AM EDTSpecial Marine WarningCLE117 min
Aug 10, 2:35 PM EDTSpecial Marine WarningCLE115 min
Aug 10, 2:49 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain41 min
Aug 10, 3:03 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake57 min
Aug 10, 3:19 PM EDTSevere Thunderstorm WarningCLEPortage, Summit56 min
Aug 10, 3:40 PM EDTSevere Thunderstorm WarningCLEAshtabula, Trumbull65 min
Aug 10, 3:59 PM EDTSevere Thunderstorm WarningCLEMahoning, Stark76 min
Aug 10, 4:12 PM EDTSevere Thunderstorm WarningCLEPortage33 min
Aug 10, 4:23 PM EDTAreal Flood AdvisoryCLECuyahoga89 min
Aug 10, 4:50 PM EDTSevere Thunderstorm WarningCLEMedina55 min
Aug 10, 5:01 PM EDTSevere Thunderstorm WarningCLESummit59 min
Aug 10, 5:37 PM EDTAreal Flood AdvisoryCLEMedina3 hr
Aug 10, 7:18 PM EDTAreal Flood AdvisoryCLEStark, Wayne3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.